Pacific Journal of Mathematics

On groups of linear recurrences. II. Elements of finite order.

R. R. Laxton

Article information

Source
Pacific J. Math., Volume 32, Number 1 (1970), 173-179.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977532

Mathematical Reviews number (MathSciNet)
MR0258782

Zentralblatt MATH identifier
0226.10011

Subjects
Primary: 10.61
Secondary: 20.00

Citation

Laxton, R. R. On groups of linear recurrences. II. Elements of finite order. Pacific J. Math. 32 (1970), no. 1, 173--179. https://projecteuclid.org/euclid.pjm/1102977532


Export citation

References

  • [1] R. R. Laxton, On groups of linear recurrences, I, Duke Math. J. (forthcoming article)
  • [2] A. Schinzel, On the congruence a:c= b (modp), Polonaise des Sciences, Serie des Sci. Math., Astr. et Phys. 8 (1960), 307-309.
  • [3] M. Ward, The prime divisors of Fibonacci numbers, Pacific J. Math. 11 (1961), 379-386.

See also

  • R. R. Laxton. On groups of linear recurrences. I. I [MR 41 #3427] Duke Math. J. 36 1969 721--736.